ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Quantum diffusion in thin disordered wires

Kumar, N and Jayannavar, AM (1985) Quantum diffusion in thin disordered wires. In: Physical Review B, 32 (5). 3345 -3347.

[img] PDF
24.pdf - Updated Version
Restricted to Registered users only

Download (484kB) | Request a copy
Official URL: http://prola.aps.org/abstract/PRB/v32/i5/p3345_1


Quantum Ohmic residual resistance of a thin disordered wire, approximated as a one-dimensional multichannel conductor, is known to scale exponentially with length. This nonadditivity is shown to imply (i) a low-frequency noise-power spectrum proportional to -ln(Ω)/Ω, and (ii) a dispersive capacitative impedance proportional to tanh(√iΩ )/ √iΩ. A deep connection to the quantum Brownian motion with linear dynamical frictional coupling to a harmonic-oscillator bath is pointed out and interpreted in physical terms.

Item Type: Journal Article
Publication: Physical Review B
Publisher: American Physical Society
Additional Information: Copyright of this article belongs to American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 02 Feb 2010 10:21
Last Modified: 19 Sep 2010 05:44
URI: http://eprints.iisc.ac.in/id/eprint/23024

Actions (login required)

View Item View Item